Lujun Wang
Lujun Wang
Intergraph Corporation
Verified email at intergraph.com
Title
Cited by
Cited by
Year
Approximation power of polynomial splines on T-meshes
LL Schumaker, L Wang
Computer Aided Geometric Design 29 (8), 599-612, 2012
302012
Spline spaces on TR-meshes with hanging vertices
LL Schumaker, L Wang
Numerische Mathematik 118 (3), 531-548, 2011
182011
Splines on triangulations with hanging vertices
LL Schumaker, L Wang
Constructive Approximation 36 (3), 487-511, 2012
112012
On Hermite interpolation with polynomial splines on T-meshes
LL Schumaker, L Wang
Journal of Computational and Applied Mathematics 240, 42-50, 2013
102013
Trivariate polynomial splines on 3D T-meshes
L Wang
Vanderbilt University, 2012
22012
The system can't perform the operation now. Try again later.
Articles 1–5